# SDR SF200508161

- Difficulty date: August 16, 2005
- Submitted: August 27, 2005
- Operation: Air carrier
- Aircraft: N19XS
- Make and model: Saab SF340A
- Aircraft serial: 340A019
- Aircraft time: 32,802 hours, 35,725 cycles
- Engine: Ge CT75A2
- Engine time: 33,676 hours, 33,610 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 7558 FROM IAD-ABE, AIRCRAFT WAS EN ROUTE TO ABE IN CRUISE AT 75 PERCENT WHEN ENGINE WENT TO 101 PERCENT.  AIRCREW PULLED POWER BACK TO 35 PERCENT PUT INTO TORQUE MOTOR LOCKOUT AND EVERYTHING STABILIZE.  CONTINUED SAFELY TO ABE.
